# SDR MWEA030389

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,290 hours, 43,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 99578551
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT TRACK (FORWARD INBOARD) HAS WORN AREAS.  FABRICATED AND INSTALLED NEW SEAT TRACK.
